# SDR SWAA2025042326533

- Difficulty date: April 20, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 42,511 hours, 19,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FWD OVER WING EMER EXIT LOWER EMER EXIT SIGNS INOP <[01] 01 - REMOVED AND REPLACED PER [AMM 33-51-06-960-806-NG (POWER SUPPLY - POWER SUPPLY REPLACEMENT - PERMANENT)].
